MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/j.1440-1614.1999.00567.x

Медицинская библиотека · The Australian and New Zealand journal of psychiatry · 1999

Discontinuation symptoms with nefazodone.

Rajagopalan M, Little J

Клинический случайСтатьяПеревод в очереди

Аннотация

OBJECTIVE

We report a patient who developed discontinuation symptoms following nefazodone cessation.

CLINICAL PICTURE: The patient experienced nausea, vomiting, diarrhoea, ataxia, insomnia, marked agitation, headache and flu-like symptoms.

TREATMENT: She was reluctant to recommence nefazodone and was symptomatically treated with oxazepam.

OUTCOME: The patient recovered completely in 10 days.

CONCLUSIONS

Nefazodone discontinuation can result in withdrawal symptoms and therefore needs to be tapered gradually. Those who have experienced discontinuation symptoms with other antidepressants in the past may be at increased risk.

Для цитирования: Rajagopalan M, Little J. Discontinuation symptoms with nefazodone.. The Australian and New Zealand journal of psychiatry. 1999. DOI: 10.1080/j.1440-1614.1999.00567.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.